# SDR SWAA2020012740737

- Difficulty date: January 17, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT D15242 FOUND BROKEN.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT CONNECTOR D15242 AT BS 620 AS REQUIRED IAW SWPM 20-61-28 AND WDM 33-51-13. PERFORMED AN OPS TEST IAW AMM 33-51-01-960-802, STEP 3D, (7) TESTED GOOD.
